Alert archive / Indiana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 173, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jul 27, 2012, 4:28 PM EDT for Brown County, Jackson County, Monroe County, Indiana. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2012, 4:28 PM EDT (20:28 UTC)
- Expired
- Jul 27, 2012, 5:15 PM EDT
- In force
- 47 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Brown County, IN, Jackson County, IN, Monroe County, IN
The radar
The Indianapolis radar (KIND), 77 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 5:00 PM EDT | TSTM WND DMG | Smithville, IN | SMASHED CORN CRIB AND LARGE TREE UPROOTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 27, 2:43 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.5 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 863 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 771 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
144
WUUS53 KIND 272028
SVRIND
INC013-071-105-272115-
/O.NEW.KIND.SV.W.0173.120727T2028Z-120727T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
428 PM EDT FRI JUL 27 2012
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BROWN COUNTY IN SOUTH CENTRAL INDIANA...
NORTHWESTERN JACKSON COUNTY IN SOUTH CENTRAL INDIANA...
SOUTHERN MONROE COUNTY IN SOUTH CENTRAL INDIANA...
* UNTIL 515 PM EDT
* AT 423 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES
SOUTHWEST OF BLOOMINGTON...AND MOVING EAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
HARRODSBURG...
SMITHVILLE...
FAIRFAX STATE RECREATION AREA...
CHARLES DEAM WILDERNESS...
ELKINSVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3897 8628 3899 8628 3899 8668 3917 8668
3911 8626 3897 8624
TIME...MOT...LOC 2028Z 275DEG 38KT 3909 8657
WIND...HAIL 60MPH 1.00IN
$$
TDUD3 follow-up statements
849
WWUS53 KIND 272044
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
444 PM EDT FRI JUL 27 2012
INC013-071-105-272115-
/O.CON.KIND.SV.W.0173.000000T0000Z-120727T2115Z/
BROWN-JACKSON-MONROE-
444 PM EDT FRI JUL 27 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
BROWN...NORTHWESTERN JACKSON AND SOUTHERN MONROE COUNTIES UNTIL 515
PM EDT...
AT 442 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10 MILES
SOUTHEAST OF BLOOMINGTON...MOVING EAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
CHARLES DEAM WILDERNESS AND ELKINSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3897 8628 3899 8628 3899 8668 3915 8668
3911 8626 3897 8624
TIME...MOT...LOC 2043Z 275DEG 38KT 3907 8637
WIND...HAIL 60MPH 1.00IN
$$
TDUD699
WWUS53 KIND 272057
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
457 PM EDT FRI JUL 27 2012
INC013-071-105-272115-
/O.CON.KIND.SV.W.0173.000000T0000Z-120727T2115Z/
BROWN-JACKSON-MONROE-
457 PM EDT FRI JUL 27 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
BROWN...NORTHWESTERN JACKSON AND SOUTHEASTERN MONROE COUNTIES UNTIL
515 PM EDT...
AT 456 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11 MILES
SOUTH OF NASHVILLE...OR 18 MILES WEST OF SEYMOUR...MOVING EAST AT 45
MPH.
LOCATIONS IMPACTED INCLUDE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3897 8628 3899 8628 3900 8654 3910 8650
3911 8626 3897 8624
TIME...MOT...LOC 2057Z 275DEG 38KT 3905 8618
WIND...HAIL 60MPH 1.00IN
$$
TDUD866
WWUS53 KIND 272117
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
517 PM EDT FRI JUL 27 2012
INC013-071-105-272127-
/O.EXP.KIND.SV.W.0173.000000T0000Z-120727T2115Z/
BROWN-JACKSON-MONROE-
517 PM EDT FRI JUL 27 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BROWN...
NORTHWESTERN JACKSON AND SOUTHEASTERN MONROE COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
LAT...LON 3897 8628 3899 8628 3900 8654 3910 8650
3911 8626 3897 8624
TIME...MOT...LOC 2057Z 275DEG 38KT 3905 8618
$$
TDUDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 3:30 PM EDT, 58 minutes earlier.
Area forecast discussion, Jul 27, 3:30 PM EDT, 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 330 PM EDT FRI JUL 27 2012 .UPDATE... SYNOPSIS...NEAR TERM AND SHORT TERM SECTIONS HAVE BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 330 PM EDT FRI JUL 27 2012 AN UPPER LEVEL DISTURBANCE AND ASSOCIATED COLD FRONT WILL SWING ACROSS THE REGION THIS EVENING...BRINGING SCATTERED STRONG TO SEVERE THUNDERSTORMS. DRY AND COOLER WEATHER WILL BE THE RULE LATER TONIGHT AND THIS WEEKEND AS HIGH PRESSURE BUILDS INTO THE GREAT LAKES SATURDAY AND INTO THE EASTERN OHIO VALLEY SUNDAY. FARTHER AHEAD MODELS KEEP US UNDER A NORTHWEST FLOW ALOFT THROUGH MUCH OF THE WEEK AS STRONG UPPER RIDGE CONTINUES OVER THE SOUTHERN PLAINS AND A BROAD UPPER TROUGH REMAINS OVER EASTERN CANADA AND THE NORTHEAST U.S. A SERIES OF WEAK DISTURBANCES WILL MOVE ACROSS OUR REGION MUCH OF THE EXTENDED KEEPING US UNDER LOW CHANCES OF THUNDERSTORMS. && .NEAR TERM /TONIGHT/... ISSUED AT 330 PM EDT FRI JUL 27 2012 RAPID REFRESH INDICATES THUNDERSTORMS WILL END RAPIDLY WEST TO EAST THIS EVENING. IN FACT ONLY FAR EAST AND SOUTHEAST SECTIONS MAY SEE PRECIP AFTER 8 PM AND EVEN THERE IT WILL END IN A FEW HOURS. HAVE UPGRADED THE GRIDS TO PLAY UP THREAT OF SEVERE OVER THE EASTERN 2/3 OF OUR REGION...BUT MOST OF THIS WILL OCCUR BEFORE 800 PM EDT. OVERNIGHT EXPECT DECREASING CLOUDS OVER MOST AREAS...ALTHOUGH SOME MODELS INDICATE SOME CLOUDINESS MAY SPREAD BACK IN ACROSS OUR NORTH AND EAST OVERNIGHT. AS FAR AS TEMPERATURES ARE CONCERNED...WENT WITH A MOS BLEND MOST AREAS. NORTHEAST SECTIONS COULD BE A LITTLE WARMER WHERE MORE CLOUDS REMAIN. && .SHORT TERM /SATURDAY THROUGH MONDAY/... ISSUED AT 3330 PM EDT FRI JUL 27 2012 QUIET WEATHER AND NOT AS HOT CONDITIONS WILL BE THE RULE THIS WEEKEND AS COOLER AND DRY AIR SPREADS ACROSS OUR REGION. HIGH PRESSURE WILL BUILD INTO THE GREAT LAKES SATURDAY AND INTO THE EASTERN OHIO VALLEY SUNDAY. MODELS BRING A WEAK AREA OF LOW PRESSURE INTO THE MID MISSISSIPPI VALLEY. PREFER THE GEM AND GFS MODELS AS THE NAM SEEMS MUCH TOO STRONG WITH THIS LOW PRESSURE SYSTEM WHICH EVENTUALLY MOVES TOWARDS THE OHIO VALLEY BY MONDAY. MAIN ADJUSTMENTS THIS WEEKEND WILL BE TO GO WITH WARMER MET NUMBERS AS GFS AND MAV HAVE HAD A STRONG COLD BIAS SO FAR THIS SEASON. SOME MODELS INDICATE A FEW THUNDERSTORMS MAY OCCUR SUNDAY AFTERNOON...HOWEVER WITH HIGH PRESSURE NEAR BY THIS MAY BE A BIT QUICK. WILL KEEP EVERYTHING DRY THROUGH THE WEEKEND AND BRING IN 20 TO 30 PERCENT CHANCE OF PRECIP LATE SUNDAY NIGHT AND 30 PERCENT MOST AREAS MONDAY. && .LONG TERM /MONDAY THROUGH FRIDAY/... ISSUED AT 258 PM EDT FRI JUL 27 2012 FORECAST CONCERNS REGARD TIMING OF PRECIPITATION EVENTS. OVERALL PATTERN SLOWLY EVOLVING WITH WESTERN RIDGE FLATTENING SOME MEANING EXTREME HEAT LIKE THIS WEEK IS NOT LIKELY NEXT WEEK. DESPITE THIS...STILL FORECASTING 90S FOR MOST AREAS MOST DAYS BUT ONLY LOWER 90S VS UPPER 90S. CONTINUATION OF WEAK SHORTWAVES COMING DOWN RIDGE MEANS CONTINUED CHANCES FOR STORMS. WOULD NOT CONSIDER RAIN THREATS THAT GREAT HOWEVER SINCE WEAK SURFACE RIDGING REMAINS OVER GULF AND ITS MOISTURE IS NOT BEING STEERED OUR DIRECTION. && .AVIATION /DISCUSSION FOR THE 271800Z TAFS/... ISSUED AT 1259 PM EDT FRI JUL 27 2012 OUTSIDE OF CONVECTION...VFR EXPECTED THROUGH FIRST HALF OF TAF PERIOD. SOME POSSIBILITY OF MVFR OVERNIGHT INTO EARLY SATURDAY. FRONT WILL MOVE THROUGH THE SITES IN THE FIRST 6 OR SO HOURS OF THE AF PERIOD...KEEPING SCATTERED CONVECTION ACROSS THE AREA. WILL HANDLE WITH VCTS FOR NOW UNLESS BETTER COVERAGE CAN BE SEEN. WINDS WILL SHIFT TO NORTHWEST BY THIS EVENING AND WILL BE GUSTY THROUGH THE AFTERNOON. AS COLDER AIR WORKS IN...SOME LOW LEVEL MOISTURE WILL WORK INTO THE NORTHERN SITES OVERNIGHT /MOISTURE CAN BE CURRENTLY SEEN AS CU FIELD ACROSS IOWA/WISCONSIN/. THIS COULD ALLOW SOME LOW CLOUDS OR FOG TO FORM...BUT WITH DRY GROUND HELPING ERODE SOME OF THIS MOISTURE...NOT CONFIDENT ENOUGH TO PUT IN THE MVFR CONDITIONS GIVEN BY MODELS. WILL JUST PUT 6SM IN FOR NOW. SATURDAY SHOULD BE VFR /ANY FOG WILL BURN OFF QUICKLY/. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...JH NEAR TERM...JH SHORT TERM...JH LONG TERM....TUCEK AVIATION...50
Hazardous weather outlook, Jul 27, 9:00 AM EDT, 7 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 900 AM EDT FRI JUL 27 2012 INZ021-028>031-035>049-051>057-060>065-067>072-281300- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 900 AM EDT FRI JUL 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: SCATTERED STRONG TO SEVERE THUNDERSTORMS. HAZARDS: DAMAGING WINDS...HAIL...BRIEF HEAVY RAINFALL AND DANGEROUS LIGHTNING. TIMING: STRONG TO SEVERE STORMS WILL BE IN THE AFTERNOON AND EARLY EVENING HOURS. DISCUSSION: AN UPPER LEVEL DISTURBANCE AND ASSOCIATED COLD FRONT WILL SWEEP ACROSS CENTRAL INDIANA THIS AFTERNOON...BRINGING SCATTERED THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. OUTLOOK: THUNDERSTORMS WILL BE POSSIBLE AGAIN SUNDAY NIGHT THROUGH WEDNESDAY. DISCUSSION: UPPER LEVEL DISTURBANCES IN NORTHWEST FLOW ALOFT WILL BRING PERIODIC CHANCES FOR THUNDERSTORMS TO CENTRAL INDIANA SUNDAY NIGHT THROUGH THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Local storm report, Jul 27, 4:07 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
407 PM EDT FRI JUL 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM HAIL 2 ENE CLERMONT 39.83N 86.29W
07/27/2012 E0.88 INCH MARION IN TRAINED SPOTTER
LASTED 3 MINUTES
&&
EVENT NUMBER IND1200462
HEROLDLocal storm report, Jul 27, 4:10 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
410 PM EDT FRI JUL 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0409 PM TSTM WND GST 1 N BLOOMINGTON 39.18N 86.52W
07/27/2012 E65 MPH MONROE IN TRAINED SPOTTER
ON SR37 JUST NORTH OF TOWN.
0409 PM HAIL 1 N BLOOMINGTON 39.18N 86.52W
07/27/2012 E0.25 INCH MONROE IN TRAINED SPOTTER
ON SR37 JUST NORTH OF TOWN.
&&
EVENT NUMBER IND1200463
EVENT NUMBER IND1200464
DRTLocal storm report, Jul 27, 4:11 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
411 PM EDT FRI JUL 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM HAIL CARMEL 39.97N 86.11W
07/27/2012 E0.50 INCH HAMILTON IN TRAINED SPOTTER
&&
EVENT NUMBER IND1200465
HEROLDLocal storm report, Jul 27, 4:16 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
416 PM EDT FRI JUL 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL 4 SE ZIONSVILLE 39.91N 86.22W
07/27/2012 E1.00 INCH MARION IN STORM CHASER
FROM SPOTTERNETWORK. MOST HAILSTONES WERE HALF INCH.
&&
EVENT NUMBER IND1200466
HEROLDLocal storm report, Jul 27, 4:17 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
417 PM EDT FRI JUL 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL 3 S CARMEL 39.93N 86.11W
07/27/2012 M0.50 INCH HAMILTON IN TRAINED SPOTTER
96TH AND KEYSTONE.
&&
EVENT NUMBER IND1200467
DRTLocal storm report, Jul 27, 4:26 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
426 PM EDT FRI JUL 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 PM HAIL BLOOMINGTON 39.17N 86.52W
07/27/2012 E0.70 INCH MONROE IN TRAINED SPOTTER
AT 8TH AND ROGERS
&&
EVENT NUMBER IND1200468
DRTThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 1:15 PM EDT | Special Weather Statement | IND | Putnam | 30 min |
| Jul 27, 2:16 PM EDT | Special Weather Statement | IND | Marion | 29 min |
| Jul 27, 2:22 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Madison, Marion | 23 min |
| Jul 27, 2:45 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Hancock, Henry, Madison | 30 min |
| Jul 27, 2:49 PM EDT | Severe Thunderstorm Warning | IND | Clay, Parke, Putnam, Vigo | 26 min |
| Jul 27, 3:13 PM EDT | Severe Thunderstorm Warning | IND | Clay, Hendricks, Morgan, Parke, Putnam | 47 min |
| Jul 27, 3:40 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hendricks, Johnson, Marion, Morgan | 50 min |
| Jul 27, 3:42 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur | 35 min |
| Jul 27, 4:08 PM EDT | Severe Thunderstorm Warning | IND | Brown, Monroe | 52 min |
| Jul 27, 4:08 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Madison, Tipton | 37 min |
| Jul 27, 4:16 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton, Hancock, Madison, Marion | 29 min |
| Jul 27, 4:36 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Rush, Shelby | 24 min |
| Jul 27, 4:38 PM EDT | Severe Thunderstorm Warning | IND | Greene, Lawrence | 37 min |
| Jul 27, 4:51 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Jackson | 39 min |
| Jul 27, 5:05 PM EDT | Special Weather Statement | IND | Marion | 25 min |
| Jul 27, 5:19 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Marion, Shelby | 26 min |
| Jul 27, 5:21 PM EDT | Severe Thunderstorm Warning | IND | Greene, Lawrence, Monroe | 24 min |
| Jul 27, 5:41 PM EDT | Severe Thunderstorm Warning | IND | Jennings | 14 min |
| Jul 27, 5:52 PM EDT | Severe Thunderstorm Warning | IND | Lawrence | 38 min |
| Jul 27, 6:16 PM EDT | Severe Thunderstorm Warning | IND | Jackson, Lawrence | 29 min |
| Jul 27, 6:30 PM EDT | Severe Thunderstorm Warning | IND | Lawrence | 45 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.